Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 3, Pages 389–402 (Mi zvmmf8668)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation of the difference method for the Bona-Smith and Burgers-Korteweg-de Vries equations

K. V. Dauletiyarov


Full text: PDF file (1209 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 34–44

Bibliographic databases:

UDC: 519.633.6
MSC: Primary 65Z05; Secondary 65N06, 65N12, 35Q99
Received: 16.02.1983
Revised: 30.09.1983

Citation: K. V. Dauletiyarov, “Investigation of the difference method for the Bona-Smith and Burgers-Korteweg-de Vries equations”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984), 389–402; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 34–44

Citation in format AMSBIB
\Bibitem{Dau84}
\by K.~V.~Dauletiyarov
\paper Investigation of the difference method for the Bona-Smith and Burgers-Korteweg-de Vries equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 3
\pages 389--402
\mathnet{http://mi.mathnet.ru/zvmmf8668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741322}
\zmath{https://zbmath.org/?q=an:0556.65090}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 34--44
\crossref{https://doi.org/10.1016/0041-5553(84)90081-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8668
  • http://mi.mathnet.ru/eng/zvmmf/v24/i3/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Turetaev, “Investigation of projection difference schemes for the Bona–Smith and the Burgers–Korteweg–de Vries equations”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 69–74  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021